# SDR SWAA2021082300927

- Difficulty date: July 27, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 663.75 LEFT WHEEL WELL AT LBL 25 VAPOR BARRIER IS CRACKED ; / [01] CLEANED VAPOR BARRIER FOR DRY OUT AND REPAIR AT LBL 25 STA 663.75 AS PER B737-700 SRM 51-70-04-2R-10.; [02] VERIFIED STEP #1; [03] APPLIED DRY OUT AT VAPOR BARRIER PER B737 SRM 51-70-04-2R-0 PARAGRAPH (4.D); [04] PERFORMED VISUAL INSPECTION FOUND CRACKED SIZE 19'AT VAPOR BARRIER ON LBL25 PEB737NTM PART 1 51-05-01 AND APPLIED STOP DRILL ON END CRACK PER B737SRM 57-10-10-2R-2 AND B737SRM51-10-02-0G-0; [05] VERIFIED ACCOMPLISHMENT OF STEPS 3 AND 4. OK TO APPLY REPAIR; [06] REPAIRED VAPOR BARRIER AT LEFT WHEEL WELL LBL 25; STA 663.75 AS PER B737-700 SRM 51-70-04-2R-10; [07] VERIFIED VAPOR BARRIER REPAIR AT L/H WHEEL WELL. OK TO LOCATE AND DRILL HOLES.; [08] LOCATED & DRILLED HOLE TO REPAIRED VAPOR BARRIER WEB; AS PER REF. B737-7 SRM 51-40-05-0G-0; & DWG. 111A1000.; [09] APPLIED PRIMER & TOP COAT TO REPAIRED VAPOR BARRIER WEB; AS PER B737-7 AMM 51-2172-370-804; & 51-21-73-370-804.; [10] L/H VAPOR BARRIER WEB WILL BE INSTALLED ON CARD TTG8Q005YX3Z.; [11] VERIFIED STEPS 8; 9 AND 10. TASK C/W; [12] VERIFIED STEPS 8; 9 AND 10. TASK C/W; [13] VERIFIED STEP #1 IS(RII); [14] VERIFIED STEP # 3 AND 4 ARE (RII); [15] VERIFIED STEP #7 IS (RII); [16] REMOVED DAMAGED AND PREPARED FOR REPAIR VAPOR BARRIER AT LBL 25 STA 663.75 AS PER B737-700 SRM 51-70-04-2R-10.
